# SDR 07FDEA04646

- Difficulty date: October 18, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 56,349 hours, 19,343 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A5361068856802
- Condition: Damaged
- Location: R-1 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SCUFF PLATE ATTACH ANGLE HAS HOLES OUT OF ROUND AND OVERSIZED.  REMOVED AND REPLACED R-1 DOOR SCUFF PLATE FITTING IAW A31-200 SRM 51-40-21 PARA 7.
